# SDR MASA200800419

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 24,167 hours, 18,401 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Packing
- Part number: M832481154
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2781 BFL- OVERNIGHT.  FUEL ODOR IN CABIN WITH PACKS ON APU BLEED.  REMOVED AND REPLACED PACKING AND FUEL FEED WIGGINS FITTING.
